Overdose of erectile dysfunction drug turns man’s vision red

Red Vision

Erectile dysfunction medications are nothing new — you're unlikely to make it through an evening of prime time television without seeing at least a couple ads for various chemical cocktails that enhance male virility — an neither are the side effects. The humorous warning to seek medical attention if you experience an erection that lasts hours on end always produces a giggle or two, but one 31-year-old man found it hard to laugh when his erection meds actually changed his vision.

In a new case report published in Retinal Cases & Brief Reports, doctors from Mount Sinai Hospital describe the bizarre case of an otherwise healthy man whose vision turned red after drinking some internet-bought erectile aid.

Continue reading...

BGR Top Deals:

  1. This $18 color smart LED bulb works with Alexa and Google, just like Philips Hue’s $50 bulb
  2. Here are the 5 best-selling iPhone XS and XS Max cases on Amazon

Trending Right Now:

  1. One of our favorite Avengers teases a tragic end for ‘Avengers 4’
  2. 4 things you might love about ‘Assassin’s Creed Odyssey,’ and 3 you might not
  3. 8 paid iPhone apps on sale for free on October 5th

Overdose of erectile dysfunction drug turns man’s vision red originally appeared on BGR.com on Fri, 5 Oct 2018 at 16:01:27 EDT. Please see our terms for use of feeds.

Post Tagged with , , , ,

Comments are closed.